# SDR DALA2025070805092

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065412) CORROSION ON INTERCOSTAL BTW STA 986-992 OVER S-20LH AT AFT CARGO COMPARTMENT. INTERCOSTAL BTW STA 986-992 OVER S-20LH AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G PAR 7.C AND DWG 147A8801 REV: M.
